# SDR UIEA2011021800090

- Difficulty date: February 18, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 66,209 hours, 11,217 cycles
- Engine: Ge CF680
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR. DURING WALK-AROUND INSP.  MX FOUND THE NR 4 RT THRUST REVERSER TRANSLATING COWL WITH DELAMINATION DAMAGE TO THE OUTER SKIN, LOCATED APPROX AT THE 3 O'CLOCK POSITION (REF FIG 1 AND 2).  (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, DVI INSP AFTER EVERY 5 FLIGHT CYCLE UNTIL ACCOMPLISHMENT OF PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 1,000 FH (FLIGHT HOURS) AFTER PART 1.)
